# SDR 96ZZZX5027

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N731MV
- Make and model: Cessna P210N
- Aircraft serial: P21000512
- System (JASC): 2760 · Drag Control System
- Part: Worm Gear
- Part number: 0148
- Condition: Screw Loose
- Location: Speed Brake
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STC SA2602NM.  SPEED BRAKES FAILED TO DEPLOY.  SET SCREW PART NUMBER UNKNOWN USED TO SECURE WORM GEAR TO GEAR MOTOR SHAFT.  HAD ALLOWED WORM GEAR TO SLIP OFF OF SHAFT.  SHAFT HAD SMALL DRILL SPOT ON OUTSIDE DIAMETER AS DETENT FOR SET SCREW .  SET SCREW IS LARGER IN DIAMETER THAN DRILL SPOT.  SET SCREW DID NOT PENETRA TE INTO SHAFT AREA ALLOWING WORM GEAR TO WORK OFF OF SHAFT.  SUBMITTER STATED THIS CONDITION, BECAUSE ONE MOTOR IS INSTALLED IN EACH SPEED BRAKE, COULD ALLOW ASYMMETRICAL LIFT CONDITION TO EXIST.
